# SDR REXA2021111700983

- Difficulty date: October 22, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Rib
- Part number: 601R1343515
- Condition: Bent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON, "RIBLET" IN CTR HINGE BENT. - REPLACED RIBLET IAW SRM 57-02-21-001-001-A01 AND PAINTED RIVETS IAW SRM 51-21-10-001-001-A01.
